It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[B]:) [/B]

Hi Ladies,

I really think the Lexapro is starting to work for me. :) :) I drove to work this morning, and did not even have to pull over on the freeway. Now, I still felt alittle weird, but I believe their is hope ladies. ;) I am having more energy, sleep well, and no weight gain that I have seen of yet, and hope it stays that way.

So see, give it some time, and it will get better. We are all on the same bus.:wave:

Huggs.
Donna
Ladies,

Please note the change to the title of this thread.
The way it was worded before made it seem as though it was an exclusive thread for the three of you and that should never be the case.

Any member who's taking Lexapro should feel that they are welcome to join in the conversation.

Creating threads that are ,or seem to be , exclusive to only certain members can make others feel that they aren't welcome.
Every member should feel welcome to post on any thread that may pertain to them.

Thank you for your cooperation and understanding.

Ms_Mod
Hi, new to the board. I am in the process of undergoing tests for anxiety. Was taking xanax the past month, which definately helped but made me soo tired. Just started Lexapro today and I think it made me more anxious. Not sure, but made me feel wierd...kind of head-achy, flushed. Going to try again tomorrow, did it take you time to adjust to it? Thanks! :dizzy:

Van
:confused: Very sorry, we did not mean to leave "Anybody" out ........so my apologies.

Yes, it took me time to adjust .........dizziness, sick to my tummmy, and yes, weired. I did however, sleep well, and now starting to feel more calmer.

I apologize, we are all here for one another. Hope you have a great day, your side effects will pass in due time.

Hugs.
Donna:wave:
Hi Van and welcome anybody who wants to know about Lexapro or are having in need of support while taking it. Van what mg were you started on? I started on 5mg felt great just had a bathroom issue that finally went away. I am now 10mg and still feel fine with no side effects. I also take 0.5mg of Lorazapam which helps my morning thinking-worrying. From talking with several people that have taken it you can have those kind of side effects but should fade away in hopefully a short time. I think the brain just has to adjust to the chemicals since they are out of whack. I've been on Lexapro for around a year and man has it made a big difference for me. I hope it does for you! Stop in and give us your progress. We are here for you. Take care! Jules. Hope everyone will have a great day!;) ;) ;)
Great advise jules. You are awesome. Love your personality. :angel:
Hi again....I have an update, but sorry it's still depressing. I hate to sound like this everytime I come on here, but I feel better letting it out. Today is my 2nd day on 5mg and I am still feeling blah and hopeless. I still have NO appetite which freaks me out...that's not like me and I don't want to lose anymore weight (I have issues with that....always think when I lose weight there's a horrible medical reason for it). I literally have to force myself to eat and I'm eating very little and I know that's not good. I feel like my heart is either beating too slow or too fast, my hands keep getting a little tingly like they do when I have a bad panic attack, but not that bad and I don't feel I'm having a panic attack. I can't stay asleep at nite and have no motivation to do anything....and I mean worse than before I starting taking this. I get short of breath off and on and my chest or arm will ache and of course that puts me in panic mode thinking there's something wrong with my heart.

Sorry to ramble on and be so down. You guys do help me feel a little better when I read your posts....thanks! HUGS
Amber, I was the same way, couldn't eat, tingly, dizzy etc, but it is subsideing. I am eating better, and maybe you should take your medication in the AM, so that way you will sleep better at night.

These side effects will pass within a few days/ may be a week, not a doctor, but it did for me. I am not as anxious, that is the big bonus..........come on girl, we are getting there..............;)
Hi Donna and thanks.....I am taking it in the am, I was taking it at nite and I figured that's why I couldn't sleep, so I've been taking it in the am for a week and I get to sleep, but don't sleep well, wake up several times in the nite. I still keep having crying spells worse than I did before lex. Did you feel more down in the dumps in the beginning? I called my doc this afternoon and he still wouldn't talk to me..wants me to come see him on tuesday. The nurse wouldn't even go ask him about the med helping my anxiety some, but making me depressed when I asked her if I should keep taking it unitl tuesday or what. I'm just fed up. My poor husband doesn't know what to think of me anymore. I'm just a mess!

I'm glad you're feeling better Donna! I'm hoping I will be right behind you!
Hi again....Need advice again. Last nite around 8:30 I started feeling really good, better mood and not so sleepy. I actually got a little hungry around 10:00 and ate a small bowl of cereal. I couldn't get to sleep until around 1 or 2 in the morning which wasn't good. Then I woke up at 4:00 sooo nauseaous I thought I was going to throw up for sure. I also starting having those scary intrusive, negative thoughts again when I woke up this morning. I am so undecided on whether to keep taking it or not??? I still can't shake the feeling that it's going to make me go crazy!!! Please help!!
amberil so you have been taking the med for just a few days? If that is the case it is far from long enough for the med to really work.Anti depressants are known to sometimes make some people feel even worse before it gets better.So I guess you could say its like "bitter sweet." If it was me ,and I know its ruff,I would give it at least a few more weeks before I decided to try something else but you should do what you want.I am not the one dealing with this you are so its up to you.I am sorry you are having such a hard time hun and I hope it gets much better real soon!
Hi tnmom...I have been taking it for 8 days...I just don't know if I can take it anymore...I wish I knew if it was the med or not??
Hey Amb, Gosh you sure have been a trooper and I commend you just for sticking with it for eight days tnmom is right about how some of these meds do take a couple of weeks to get into our systems and sometimes we do have to go thru nasty side effects to get to the good effects. I can't really say I like why your doctor won't even speak to you. I would think he would want to reassure you that it takes time for the full effect. I read that Lexapro will help with panic attacks as well as for your anxiety/depression. I take mine near bedtime (tried both ways) and didn't make a difference in my sleep I always wake up in the night. Sorry your not sleeping well, and are having disturbing thoughts. I hope your husband will keep supporting you thru your ordeal some can't really understand unless they've suffered from depression themselves. Take care my friend and try and relax and have a good day! Jules;) ;)
I just started taking Lexapro 10mg about 9 days ago. You all seem to know a good bit about it. I was just wondering how long some of you have been taking it and will it help with my social anxiety? I have trouble losing weight. I just lost most of my pregnancy weight and my baby is 14 months old. I am scared that it will make me gain weight. My doc says no but I have read some posts that say yes. What do yall think?
Im on my 18th day of Lexapro 10 mg's.I don't think Lexapro makes people gain weight,just my opinion.I have actually lost a little weight since taking it.Side affects like headache,mild nausea,Lack odf appetite,excess Anxiety are definately less severe now.I think when i was taking Zoloft it took about 4 or 5 weeks for the med to kick in.Hopefully in 10 days or so I will more relaxed.Its useless to even think that the lexapro won't work for you until you give it at least 4 weeks.:)
Hi Blue, Glad to hear from you and that you are doing even better with side affects. That's the thing with anti depressants when some people get horrible experiences and just can't take it and stop. I understand it because Zoloft and Effector did just that for me. I was glad when I started Lexapro it seemed to start working right away and just had a few side effects. Keep with it Blue its sounds like this one is the for you. Take care my friend, Jules;)





All times are GMT -7. The time now is 11:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!